Homogenous Fourier multipliers of Marcinkiewicz type

Anthony Carbery Centre for Mathematical Analysis and its Applications, University of Sussex Andreas Seeger Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.332828

Arkiv for Matematik, 33, (1), 45-80, 1993.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 385 downloads ] [ 0 comments ] [ Cited by 3 ]
  title={Homogenous Fourier multipliers of Marcinkiewicz type},
  author={Anthony Carbery, and Andreas Seeger},
  booktitle={Arkiv for Matematik},
Anthony Carbery, and Andreas Seeger. Homogenous Fourier multipliers of Marcinkiewicz type. 1993. Vol. 33. In Arkiv for Matematik. pp.45-80. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203544959129637.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved